Journal article icon

Journal article

Hypertree Decompositions and Tractable Queries

Actions


Access Document


Publisher copy:
10.1006/jcss.2001.1809

Authors


Georg Gottlob More by this author
Nicola Leone More by this author
Francesco Scarcello More by this author
Journal:
J. Comput. Syst. Sci.
Volume:
64
Issue:
3
Pages:
579-627
Publication date:
2002
DOI:
URN:
uuid:90b10345-818b-4617-8f0c-f0bf013be6af
Local pid:
cs:184

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP